# SDR CALA2013090300607

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTN 530-390-00 L ANGLE UNDER L1 DOOR THRESHOLD HAS CORROSION TO P & BOTTOM SIDES BS 312 TO 344 INSTALLED NEW CHORD IAW SRM 51-40-02 & 51-10-02
